Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa:shaking side affects

Posted by MA on April 24, 1999, at 1:42:36

In reply to Re: celexa:shaking side affects, posted by saintjames on April 23, 1999, at 16:58:05

Hi Kelli,

A few comments on your reaction to Celexa.

The shaking sounds a bit unusual. Let you doc know about this immediately. My father started on Celexa and noticed an increase in tremors in his hands, but he has Parkinson's Disease, so the correlation between the Celexa and the tremors is not as clear cut as it is in your situation..

Also, 20 mg supposedly is the normal dose, but in my opinion it is always more prudent to start at a lower dose, like 10 mg, see how you tolerate it, then increase after a week or so.

My dad started at 20 mg, couldn't tolerate it since it made him very sleepy during the day, so the dose was lowered to 10 mg, along with taking it at night and this helped a great deal.

He recently upped it to 15 mg, difficult to do since there is only one strength tablet (20mg), but he feels a little better on 15 than on 10.

So, a lower dose could be a better starting point for you.

Good luck. It seemed to be a good medication from what I hear.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MA thread:5224